Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 141, NWS New Orleans, LA

June 7, 2011Pike County, Walthall County, Mississippi; Washington Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 7, 2011, 4:49 PM CDT for Pike County, Walthall County, Mississippi; Washington Parish, Louisiana. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 4:49 PM CDT (21:49 UTC)
Expired
Jun 7, 2011, 5:15 PM CDT
In force
26 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Washington Parish, LA, Pike County, MS, Walthall County, MS

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:15 PM CDTHAIL 0.752 S Tylertown, MSLAW ENFORCEMENT REPORTS PENNY SIZED HAIL 2 MILES SOUTH OF TYLERTOWN.
Jun 7, 5:25 PM CDTHAIL 1.752 Sw Tylertown, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
639 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WUUS54 KLIX 072149
SVRLIX
LAC117-MSC113-147-072215-
/O.NEW.KLIX.SV.W.0141.110607T2149Z-110607T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
449 PM CDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
  SOUTHEASTERN PIKE COUNTY IN SOUTHERN MISSISSIPPI...
  SOUTHWESTERN WALTHALL COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 515 PM CDT

* AT 447 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 11 MILES SOUTH OF TYLERTOWN...OR 8 MILES NORTH OF
  FRANKLINTON...AND MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TYLERTOWN BY 515 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3121 9035 3124 9009 3088 9007 3086 9027
TIME...MOT...LOC 2149Z 173DEG 18KT 3096 9018

$$


24/RR
1 follow-up statement
128 
WWUS54 KLIX 072210
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
510 PM CDT TUE JUN 7 2011

LAC117-MSC113-147-072220-
/O.EXP.KLIX.SV.W.0141.000000T0000Z-110607T2215Z/
WALTHALL MS-PIKE MS-WASHINGTON LA-
510 PM CDT TUE JUN 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE AND
SOUTHWESTERN WALTHALL COUNTIES...AND NORTHWESTERN WASHINGTON PARISH
WILL EXPIRE AT 515 PM CDT...

THIS STORM HAS WEAKENED WHILE CROSSING INTO MISSISSIPPI. 


LAT...LON 3121 9035 3124 9009 3088 9007 3086 9027
TIME...MOT...LOC 2210Z 173DEG 18KT 3106 9020

$$


24/RR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:21 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 7, 3:21 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
321 PM CDT TUE JUN 7 2011

.SYNOPSIS...
RATHER WEAK SURFACE PRESSURE PATTERN OVER THE AREA. WEAK MCV
MOVING WESTWARD NEAR LAKE PONTCHARTRAIN AT PRESENT...WITH ISOLATED
CONVECTION DEVELOPING AGAIN THIS AFTERNOON. AREAL COVERAGE NOT
QUITE AS FULL AS YESTERDAY. YESTERDAYS CONVECTION DID ALLOW
TEMPERATURES TO START FROM A LOWER BASE TODAY...KEEPING
TEMPERATURES BELOW THE 95 DEGREE MARK IN MOST AREAS.

&&

.SHORT TERM...
WEAK UPPER LOW OVER SOUTHERN GULF WILL CONTINUE ROTATING IN PLACE
THROUGH FRIDAY. MOISTURE LEVELS TOMORROW ARE SIMILAR TO
TODAY...AND EXPECT SIMILAR AREAL COVERAGE...20 TO 30 PERCENT AT
BEST. COLUMN DRIES OUT SOMEWHAT FOR THURSDAY AND FRIDAY...AND WILL
GRADUALLY DRY OUT FORECAST. NAM SOLUTION IS DISCOUNTED FOR THIS
RUN DUE TO ITS POOR HANDLING OF TROPICAL FEATURE TO THE SOUTH OF
PUERTO RICO. TEMPERATURES STILL RUNNING ABOVE GUIDANCE...EVEN IN
AREAS THAT HAVE SEEN RAIN THE LAST FEW DAYS...SO WILL CONTINUE TO
GO ABOVE GUIDANCE BY A COUPLE OF DEGREES THROUGH THE PERIOD.

&&

.LONG TERM...
AS NOTED IN SHORT TERM SECTION...TROPICAL FEATURE HANDLED POORLY
BY NAM. NHC/HPC SOLUTION ON MOVEMENT OF THIS FEATURE FITS ECMWF
SOLUTION FAIRLY WELL AND WILL USE ECMWF WIND FIELDS FOR SOLUTION
FOR THE BACK END OF THE FORECAST. ANY PRECIPITATION OVER THE
WEEKEND SHOULD BE EXTREMELY LIMITED...AND WILL KEEP WEEKEND
FORECAST DRY. AS RIDGE RETROGRADES SOMEWHAT LATE IN THE
WEEKEND...THIS MAY ALLOW A BOUNDARY TO NEAR THE AREA
MONDAY...ALLOWING FOR SLIGHTLY BETTER CHANCES FOR PRECIPITATION ON
MONDAY AND TUESDAY. WILL CONTINUE THE TREND OF GOING SEVERAL
DEGREES ABOVE GUIDANCE UNTIL GUIDANCE COMES MORE IN LINE WITH
REALITY.

&&

.AVIATION...
VFR CONDITIONS IS ON TAP FOR MOST OF THE DAY. ISOLATED TO
SCATTERED SHRA/TSRA WITH TEMPO RESTRICTED VSBYS/CIGS THROUGH 00Z
WEDNESDAY. THE HIGHEST PROBABILITIES EXPECTED FROM KMCB- KHDC TO
KASD TO KGPT. MVFR CONDITION LIKELY AGAIN WITH MIST RESTRICTED
VISIBILITY AT EACH SITE 09Z WED THROUGH 13Z WED. EXPECT ISOLATED
CONVECTION TO AGAIN DEVELOP AFTER 18Z WEDNESDAY.

&&

.MARINE...
OUTSIDE OF ISOLATED CONVECTION...NO MAJOR MARINE ISSUES THROUGH
THE PERIOD. TROPICAL FEATURE MENTIONED ABOVE SHOULD HAVE LITTLE
EFFECT ON OUR COASTAL WATERS THROUGH THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  94  70  94 /  20  30  20  20
BTR  72  96  71  95 /  20  30  20  20
ASD  73  93  71  93 /  20  30  20  20
MSY  75  94  74  94 /  20  30  20  20
GPT  74  92  73  93 /  20  30  20  20
PQL  73  94  71  93 /  20  30  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

35
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
329 PM CDT TUE JUN 7 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-082030-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
329 PM CDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS EVENING AND TONIGHT

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED. THERE IS A SLIGHT RISK OF SEVERE WEATHER THROUGH THE
EVENING HOURS...GENERALLY NORTH OF THE INTERSTATE 10 AND 12
CORRIDORS. A FEW THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE
HAIL AND STRONG WIND GUSTS. THESE WINDS COULD DOWN SMALL TREE
LIMBS AND BLOW AROUND UNSECURED OBJECTS LIKE TRASH CANS AND LAWN
FURNITURE. LOCALIZED VERY HEAVY RAINFALL IS ALSO POSSIBLE.

AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA THROUGH
MIDNIGHT TONIGHT.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ON WEDNESDAY.
THESE THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS...BUT COULD
PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING.

AN OZONE ACTION DAY WILL BE IN EFFECT FOR THE BATON ROUGE AREA ON
WEDNESDAY FROM 6 AM UNTIL MIDNIGHT CDT.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...ANY REPORTS OF
SEVERE WEATHER THIS EVENING OR WEDNESDAY SHOULD BE RELAYED TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Jun 7, 2:42 PM CDT, 2 hours 7 minutes before
MSZ070-071-072045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
242 PM CDT TUE JUN 7 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING
WALTHALL COUNTY...PIKE COUNTY...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 15 MILES NORTH OF FRANKLINTON...OR
ABOUT 4 MILES SOUTH OF TYLERTOWN...MOVING NORTHWEST AT 5 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...TYLERTOWN

THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 7, 2:44 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
244 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             NEW ORLEANS             29.97N 90.08W
06/07/2011  E1.00 INCH       ORLEANS            LA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL NEAR INDUSTRIAL CANAL AND
            MISSISSIPPI RIVER GULF OUTLET AREA.

&&

BWAGNER
Special weather statement, Jun 7, 3:02 PM CDT, 1 hour 47 minutes before
MSZ082-072100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
302 PM CDT TUE JUN 7 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING JACKSON
COUNTY...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR ESCATAWPA...OR ABOUT 2 MILES
EAST OF ESCATAWPA...MOVING NORTHWEST AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...ESCATAWPA...WADE AND VANCLEAVE

THE PRIMARY THREATS FROM THESE STORMS ARE PEA SIZE HAIL AND WIND
GUSTS TO NEAR 35 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 7, 3:34 PM CDT, 1 hour 15 minutes before
MSZ070-071-072100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
334 PM CDT TUE JUN 7 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING
WALTHALL COUNTY...PIKE COUNTY...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 16 MILES EAST OF MCCOMB...MOVING
NORTHWEST AT 10 TO 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
THE INDICATED COUNTIES.

THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS UP TO 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 7, 3:53 PM CDT, 56 minutes before
MSZ069-070-072200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
353 PM CDT TUE JUN 7 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING AMITE
COUNTY...PIKE COUNTY...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTHEAST OF MCCOMB...OR
ABOUT 9 MILES EAST OF SUMMIT...MOVING WEST AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...MCCOMB...SUMMIT AND SMITHDALE

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 7, 4:32 PM CDT, 17 minutes before
MSZ068-069-072230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
432 PM CDT TUE JUN 7 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING AMITE
COUNTY...WILKINSON COUNTY...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES
NORTHWEST OF LIBERTY TO 24 MILES WEST OF LIBERTY...MOVING NORTHWEST
AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  DOLOROSA BY 515 PM...
  FORT ADAMS BY 520 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:09 PM CDTSevere Thunderstorm WarningLIXWilkinson36 min
Jun 7, 3:56 PM CDTSevere Thunderstorm WarningLIXAmite, Pike33 min
Jun 7, 4:18 PM CDTSevere Thunderstorm WarningLIXWalthall27 min
Jun 7, 4:53 PM CDTSevere Thunderstorm WarningLIXPike23 min
Jun 7, 4:55 PM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson35 min
Jun 7, 5:41 PM CDTAreal Flood AdvisoryLIXWalthall2 hr
Jun 7, 5:46 PM CDTAreal Flood AdvisoryLIXAmite, Wilkinson119 min
Jun 7, 9:59 AM CDTSpecial Marine WarningLIX61 min
Jun 7, 2:23 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Bernard53 min
Jun 7, 2:39 PM CDTFlash Flood WarningLIXOrleans111 min
Jun 7, 4:59 PM CDTSpecial Marine WarningLIX91 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.